Estimation of econometric models of some discrete games

P. Kooreman

Research output: Contribution to journalArticleProfessional

15 Downloads (Pure)
Original languageEnglish
Pages (from-to)255-268
Number of pages14
JournalJournal of Applied Econometrics
Volume9
Issue number3
Publication statusPublished - 1994
Externally publishedYes

Cite this

@article{5c9bb005e207457796bc0b255996df28,
title = "Estimation of econometric models of some discrete games",
author = "P. Kooreman",
note = "Pagination: 14",
year = "1994",
language = "English",
volume = "9",
pages = "255--268",
journal = "Journal of Applied Econometrics",
issn = "0883-7252",
publisher = "John Wiley and Sons Ltd",
number = "3",

}

Estimation of econometric models of some discrete games. / Kooreman, P.

In: Journal of Applied Econometrics, Vol. 9, No. 3, 1994, p. 255-268.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Estimation of econometric models of some discrete games

AU - Kooreman, P.

N1 - Pagination: 14

PY - 1994

Y1 - 1994

M3 - Article

VL - 9

SP - 255

EP - 268

JO - Journal of Applied Econometrics

JF - Journal of Applied Econometrics

SN - 0883-7252

IS - 3

ER -